Progress in the understanding of many tumors has enabled the development of new therapies, such as those targeted at specific molecules involved in cell growth (targeted therapies) or intended to modulate the immune system (immunotherapy). However, along with the clinical benefit provided by these new treatments, new adverse effects have also appeared. Dermatological toxicities such as papulopustular eruptions, xerosis, and pruritus are common with EGFR inhibitors. Other adverse effects have also been described with PDGFR, BCR-ABL, and MAPK tyrosine kinase inhibitors, antiangiogenic drugs, and inhibitors at immune checkpoints such as CTLA-4 and PD-1/PD-L1. Onset of these adverse effects often causes dose reductions and/or delays in administering the prescribed therapy, which can affect patient survival and quality of life. It is, therefore, important to prevent the occurrence of these adverse effects, or to treat unavoidable ones as soon as possible. This requires cooperation between medical oncologists and dermatologists. This article reviews the various dermatological toxicities associated with targeted therapies and immunotherapies, along with their diagnosis and therapeutic management.